Doctor insights on:
Do Allergy Shots Make You Tired
The next day of my allergy shots I feel a little more tired/congested, is it caused by the allergy shot or the 'Singular' that I take?
M.D. visit/Mgt: It is not likely to be due to the Singulair (montelukast). Since you have nasal allergic disease under treatment with inhaled steroids and difficulty breathing, reviewing your allergic triggers and a follow up appointment is needed. I would suggest a pulmonary function test with and without a bronchodilator.See 1 more doctor answer
Allergies occur when your immune system is triggered by envirionmental factors it should ignore--for example, pollen in the air, or dander on a cat or dog--and creates cells to fight against them. An allergic reaction typically causes itching, congestion, or drainage, and ...Read more
Can allergy shots make you feel very tired? I just started them and they had to back down after the first 3 shots as my skin was getting a little itchy
Allergy shots: They can make you tired, especially if the concentration of the allergen is too dtrong which deems to be the case by you. Your dosage msy be too dtrong and may have to be regulated again make sure your doctor is aware of what is happening to you.
Sore throat, malaise, fatigue/last 5 days/every 3 weeks/no tonsils/neg strep/ENT says inflammation/take Prilosec/allergy shots/nasal sprays/no help?
?: chronic sinusitis with frequent flares of acute sinusitis, possible, more information is needed to reach a more accurate diagnosis, ask your allergist /immunologist for a evaluation, also what are the ingredients of the allergy shots you're on, and what phase/schedule, your allergist/immunologist would be able to address your problems better, check aaaai. Org or acaai. Org for an allergist in your area
Yes: Allergen immunotherapy (allergy shots) is effective for most people and is the only "disease modifying" treatment available. In general about 30% of patients have great response, 30% have good response, 30% have a fair response and unfortunately 10% don't respond. There is no way to predict how good the response will be. It's excellent and safe therapy in the right hands (an allergist).
No: There is no such thing, the only treatment available is avoidance of triggering food (s). However some triggering foods would have cross reactivity with pollens that would cause allergic rhinitis (hay fever) trial of allergy shots then would be to treat hay fever not the OAS symptoms, whether OAS can be helped as a side benefit is doubtful, best wishes
Possibly: You would need to actually look at the package insert for the ingredients. Many multi-dose vials of injectables will contain thimerosal as a preservative to prevent contamination. Talk to your allergist who will know what they are using and be able to look at the ingredients.
Immune regulation: Allergy shots have been around for just over 100 years and have proven to be effective for most people who are allergic. They work through improved regulation of your immune system to reduce to allergic aspect. The most important thing is that many people continue to do well without the shots after having received them for 4-5 years.See 1 more doctor answer
Yes: About 2/3 of people who do immunotherapy of an appropriate, effective dose will have long term relief from their allergy symptoms even after they have finished 3-5 years of the shots. In some cases this relief is permanent, in others symptoms will eventually return, but may be years later.
Very effective: After a true bee/wasp/hornet allergy is determined, there is approximately a 40-60% chance of another systemic reaction occurring if stung again without ever receiving allergy shots. However, if a patient receives allergy shots to the specific allergic venom, the risk of another systemic reaction reduces to less than 3%. Consultation with a board-certified allergist is recommended.
Major differences: Xolair is a shot that with antibodies that bind ige (ige is the antibody that causes asthma and allergy) to help control severe persistent asthma symptoms. Allergy shots are a mixture of allergenic proteins (dust mites, pets, pollens, molds, etc) that increase tolerance to allergens with increasing doses.
May help: Allergy testing can show what you are most sensitive to and "desensitizing you to these allergens can be helpful.See 1 more doctor answer
Allergy shots help: There are several factors that decreasing the frequency of allergy shots could increase symptoms. I assume you are seeing a board-certified allergists. After the initial build up the shots are reduced to once a week for several months, then every other week, then once a month. The change can drop the protection level and increase symptoms. It could also be a coincidence. Talk to your allergist.
Yes: They are formulated for that individual's specific allergies.
Depends: Allergy vaccine therapy in and of themselves should not cause a change in behavior. If however, the patient is felling better able to breath and having improved sleep then there could be change in behavior because the vaccine is improving symptoms. As for "bad" behavior after immunotherapy anything is possible but probably unlikely, .
Not mandatory...: ...But often helpful. Moving away from areas where there are plants to whose pollen you are sensitive may be a better option is available.
Yes, but: You need to be evaluated by an allergist to know the type of exposure, and testing be made to assess your sensitivities, is it to the mouse epithelia, saliva or urine. The shots are available for the epithelium (dander) only, whether you are a candidate or not for immunotherapy (allergy shots) will be decided after full evaluation. If you have occupational exposure, wear protective gear, masks/glovesSee 1 more doctor answer
- Talk to a doctor online
- Why do most allergy medications make you tired?
- Do antibiotics make you tired?
- Allergy shots making you feel tired
- Can allergies make you feel tired?
- Can seasonal allergies make you tired?
- Can allergy shots make you worse?
- Can allergy shots make you sick?
- Do kidney infections make you tired?
- Do antihistamines make you tired?